# SDR HALA20240205033

- Difficulty date: February 2, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 33,567 hours, 5,333 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 33,605 hours, 5,339 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Ignition Lead
- Part number: UNKNOWN
- Condition: Arced
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ETOPS - WHILE WORKING TSI FOR ENG 2 IGN FAULT SAW ARCING AT 4002EH2 IGNITION LEAD. REMOVED IGNITION LEAD PER AMM 74-21-52-000-801-A. INSTALLED IGNITION LEAD PER AMM 74-21-52. OPS TEST GOOD. OK FOR SVC
